# SDR YENA2024080801100

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,494 hours, 29,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER OF AFT CARGO SEAL RESTS REMOVAL IN REF TO NRC 077, WAS FOUND CORROSION ON LOWER BEAM BTW FR77/80 AT AFT CA- RGO COMPARTMENT; REF TOMEX WO 2592, NR 00249, CORROSION ON LOWER BEAM BTW FR77/80 AT AFT CAR- GO COMPARTMENT WAS REMOVED PER EMB- -190 SRM 51-12-01, SRM 51-10-03 EVALUATED OUT OF LIMITS PER EMB 190 SRM 53-23-11 AD 54 THEREFORE WAS REPLACED PER EMB-190 SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04.
